# SDR CA970529007

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 14432103
- Condition: Cracked
- Location: Lt Wing Ai
- Part time: 5,358 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE WING ANTI-ICE DUCT OVERHEAT MESSAGE CAME ON SHORTLY AFTER SELECTING WING ANTI-ICE ON. AIRCRAFT RETURNED TO BASE. LEFT HAND LEADING EDGE ANTI-ICE DUCT REPLACED.
